# SDR SWIA202055984

- Difficulty date: December 19, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DOOR DATUM 5 TRACE BETWEEN FS 338.96 AND FS 347.25 HAS CORROSION.   (C-CHECK) RO 2/5/2021   EVALUATED PAX DOOR INTERCOSTAL AT DATUM 5 RACE BETWEEN FS338.96 AND FS347.25 OUT OF LIMITS. REMOVED AND REPLACED NEW PAX DOOR INTERCOSTAL AT DOOR DATUM 5 FS338.96 ABD FS347.25 REF: CRJ 700 SRM 51-42-06-001-001 (A01), DWG-601R31702 REV. N. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
